# SDR HYIA20150126001

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 29,637 hours, 34,669 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 56541098
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 29,637 hours, 34,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION EVENT, THE RT NACELLE OTBD ENG BEAM WAS FOUND TO BE CRACKED AT AREA EXTENDING FWD & LWR OF OTBD PORTION OF AFT MOUNT BEAM OVERLAYS.  A SUPPLEMENT TO THIS SDR WILL BE SUBMITTED TO ILLUSTRATE DAMAGE POINT.  CORRECTIVE ACTION WILL BE COMPLETE DISASSEMBLY OF OTBD ENG BEAM ASSEMBLY FOR INSPECTION & REPLACEMENT OF ALL DAMAGED PARTS.
